# SDR 2002UALA00255

- Difficulty date: February 10, 2002
- Submitted: February 19, 2002
- Operation: Air carrier
- Aircraft: N525UA
- Make and model: Boeing 757222
- Aircraft serial: 24978
- Aircraft time: 37,930 hours, 13,972 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Web
- Condition: Damaged
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND AFT CABIN STATION 1640 FLOOR BEAM WEB DAMAGED AT RBL 56, ALSO FLOOR BEAM CAP CORRODED AROUND FASTENER HOLES BETWEEN RBL49-52.   MAJOR REPAIR ACCOMPLISHED.INSTALLED ANGLE DOUBLER ON CAP AND WEB DOUBLERS ON INTERCOSTAL.
